# SDR SIMA20160203001

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 42,748 hours, 35,486 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3605401003
- Part serial: 0129
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

LEFT SPOILER NOT STOWING PROPERLY, IT LAGS BY = 5 SEC, SPOILER LEVER DISAGREE MSG.  ACFT YAWED DRASTICALLY TO LT AS WE RECEIVED SPOILER LEVER DISAGREE MSG.  R & R LT SPEED BRAKE ACTUATOR IAW AMM 27-62-02.  OPERATIONS CHECKED GOOD,  LEAK CHECKED GOOD.
